# SDR RAAA96E9014

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PULL DOWN EMERGENCY LIGHT AT FWD ENTRY DOOR FAILED SERVICE CHECK.  REPLACED LIGHT ASSEMBLY.
